# SDR HAEA2013021100224

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON20
- Aircraft serial: 204
- Aircraft time: 32,340 hours, 25,103 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD MINOR FUEL LEAK FROM CENTER WING TANK AFT SEAM.  REMOVED CENTER WING PANEL AND INVESTIGATED LEAK.  FOUND SEALANT AT AFT WEB AT THE RT GEAR DOOR FORWARD HINGE ATTACH AREA BUBBLED.  REMOVED SEALANT AND CLEANED AREA. FOUND THE LOWER AFT SPAR CAP ANGLE CRACKED IN RADIUS APPROX 3" EITHER SIDE OF CENTER OF THE LOWER ATTACH BOLTS FOR THE RT FWD GEAR DOOR HINGE MOUNT CASTING.  CONTACTED STRUCTURES FOR REPAIR INSTRUCTIONS.
